# SDR GTIA2024061038168

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 6,022 hours, 2,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGAPHONE VOLUME CONTROL BUTTON MISSING-R/R FWD MEGAPGONE IAW CMM 25-60-01 OPS CHECK OK. AND PER EMERGENCY EQUIPMENT LAYOUT DRAWING A320EMER REV IR
